Differential and Integral Equations

Quadratic systems with a critical point of higher multiplicity

W. A. Coppel

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 3, Number 4 (1990), 709-720.

First available in Project Euclid: 1 July 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 34C05: Location of integral curves, singular points, limit cycles
Secondary: 34C25: Periodic solutions 58F21


Coppel, W. A. Quadratic systems with a critical point of higher multiplicity. Differential Integral Equations 3 (1990), no. 4, 709--720. https://projecteuclid.org/euclid.die/1372700412

Export citation